MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventrio Mesh; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventrio Mesh; Surgical Mesh
Catalog Number 0010214
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994); Insufficient Information (4580)
Date of Event 02/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio (device #1).An additional emdr was submitted to represent the bard/davol ventrio (device #2).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney allegesthat the patient underwent surgery for implant of two unspecified bard/davol ventrio on (b)(6) 2010 and (b)(6) 2013.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿ it is also alleged that the patient experienced emotional distress and the device was defective.

Brand Name
Ventrio Mesh
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(401)825-8495
MDR Report Key12382501
Report Number1213643-2021-07157
Device Sequence Number4633638
Product Code FTL
UDI-Device Identifier00801741016417
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K081777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2010
Device Catalogue Number0010214
Device Lot NumberHUTD1620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale